Alert archive / California / Wind Advisories in 2014
Wind Advisory 7, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Apr 30, 2014, 2:07 AM PDT. It took effect at Apr 30, 2014, 10:00 AM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2014, 2:07 AM PDT (09:07 UTC)
- In effect from
- Apr 30, 2014, 10:00 AM PDT
- Expired
- Apr 30, 2014, 5:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
841 WWUS75 KPSR 300907 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 207 AM MST WED APR 30 2014 AZZ020-CAZ030>033-010000- /O.NEW.KPSR.WI.Y.0007.140430T1700Z-140501T0000Z/ LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 207 AM MST WED APR 30 2014 /207 AM PDT WED APR 30 2014/ ...WIND ADVISORY IN EFFECT FROM 10 AM MST /10 AM PDT/ THIS MORNING TO 5 PM MST /5 PM PDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM MST /10 AM PDT/ THIS MORNING TO 5 PM MST /5 PM PDT/ THIS AFTERNOON. * AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS OF SOUTHEASTERN CALIFORNIA...MAINLY NORTH AND EAST OF THE SALTON SEA...INCLUDING PARKER...BLYTHE...EL CENTRO AND JOSHUA TREE NATIONAL PARK. * TIMING...THIS MORNING AND THIS AFTERNOON. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
3 follow-up statements
331 WWUS75 KPSR 302120 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 220 PM MST WED APR 30 2014 AZZ020-CAZ030>033-010000- /O.CON.KPSR.WI.Y.0007.000000T0000Z-140501T0000Z/ LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 220 PM MST WED APR 30 2014 /220 PM PDT WED APR 30 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /5 PM PDT/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /5 PM PDT/ THIS AFTERNOON. * AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS OF SOUTHEASTERN CALIFORNIA...MAINLY NORTH AND EAST OF THE SALTON SEA...INCLUDING PARKER...BLYTHE...EL CENTRO AND JOSHUA TREE NATIONAL PARK. * TIMING...THIS MORNING AND THIS AFTERNOON. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
511 WWUS75 KPSR 302359 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 459 PM MST WED APR 30 2014 AZZ020-CAZ030>033-010100- /O.EXP.KPSR.WI.Y.0007.000000T0000Z-140501T0000Z/ LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 459 PM MST WED APR 30 2014 /459 PM PDT WED APR 30 2014/ ...WIND ADVISORY WILL EXPIRE AT 5 PM MST /5 PM PDT/ THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM MST /5 PM PDT/ THIS AFTERNOON. GUSTY NORTH WINDS HAVE PERSISTED ACROSS THE AREA THIS AFTERNOON... HOWEVER THEY HAVE DROPPED BELOW WIND ADVISORY THRESHOLDS AND SHOULD STAY BELOW ADVISORY LEVELS FOR THE REST OF THE EVENING. HOWEVER... GUSTY NORTH WINDS MAY PERSIST IN SOME AREAS...ESPECIALLY ALONG PORTIONS OF THE LOWE COLORADO RIVER VALLEY WITH GUSTS TO AROUND 30 MPH POSSIBLE. LOCALLY BREEZY CONDITIONS ARE POSSIBLE AGAIN THURSDAY. $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
705 WWUS75 KPSR 010000 CCA NPWPSR URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE PHOENIX AZ 500 PM MST WED APR 30 2014 AZZ020-CAZ030>033-010100- /O.COR.KPSR.WI.Y.0007.000000T0000Z-140501T0000Z/ LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 500 PM MST WED APR 30 2014 /500 PM PDT WED APR 30 2014/ ...WIND ADVISORY WILL EXPIRE AT 5 PM MST /5 PM PDT/ THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM MST /5 PM PDT/ THIS AFTERNOON. GUSTY NORTH WINDS HAVE PERSISTED ACROSS THE AREA THIS AFTERNOON... HOWEVER THEY HAVE DROPPED BELOW WIND ADVISORY THRESHOLDS AND SHOULD STAY BELOW ADVISORY LEVELS FOR THE REST OF THE EVENING. HOWEVER... GUSTY NORTH WINDS MAY PERSIST IN SOME AREAS...ESPECIALLY ALONG PORTIONS OF THE LOWER COLORADO RIVER VALLEY WITH GUSTS TO AROUND 30 MPH POSSIBLE. LOCALLY BREEZY CONDITIONS ARE POSSIBLE AGAIN THURSDAY. $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 29, 8:30 PM PDT, 5 hours 37 minutes earlier.
Area forecast discussion, Apr 29, 8:30 PM PDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
830 PM MST TUE APR 29 2014
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE WESTERN UNITED STATES
THIS WEEK RESULTING IN WARM DRY WEATHER THROUGH ARIZONA AND
SOUTHEAST CALIFORNIA. WINDY CONDITIONS CAN BE EXPECTED AT TIMES
THROUGH THURSDAY...ESPECIALLY OVER THE COLORADO RIVER VALLEY AND
PARTS OF SOUTHEAST CALIFORNIA. TEMPERATURES WILL GRADUALLY INCREASE
TO WELL ABOVE NORMAL LEVELS BY THE END OF THE WEEK...WITH HIGHS
PEAKING IN THE UPPER 90S TO AROUND 100 IN THE LOWER DESERTS BY THE
WEEKEND.
&&
.DISCUSSION...
HIGH AMPLITUDE UPPER RIDGE REMAINED IN POSITION ALONG THE WEST COAST
THIS EVENING...BRINGING A VERY DRY NLY TO NWLY FLOW ALOFT INTO AZ
AND SERN CA. AREA RAOBS INDICATED PWAT VALUES BELOW ONE TENTH OF AN
INCH ACROSS ARIZONA THIS EVENING...AND SKIES WERE CLEAR AROUND THE
REGION AS SEEN BY THE IR IMAGERY. STRONG N-S SURFACE GRADIENT
REMAINS IN PLACE ACROSS THE DESERT SOUTHWEST...AS A 1035+MB SURFACE
HIGH HAS DEVELOPED OVER THE WEST...CENTERED NEAR THE US/CANADIAN
BORDER. NLY FLOW ALOFT COMBINED WITH THE STRONG LOW LEVEL GRADIENT
HAS LED TO BREEZY OR WINDY CONDITIONS ACROSS MUCH OF THE DESERTS
TODAY...HOWEVER WINDS HAVE TAPERED OFF A BIT FOLLOWING SUNSET WITH
JUST OCCASIONAL GUSTS TO 20-25KT SEEN AROUND THE DESERTS. NLY WINDS
HAVE SPREAD VERY DRY AIR OVER THE DESERTS WITH MANY LOCALES SEEING
VALUES IN THE SINGLE DIGITS OR EVEN NEGATIVE NUMBERS. SKY HARBOR HAS
SEEN THE DEWPOINT FALL TO AROUND ZERO THIS AFTERNOON WITH RH VALUES
AS LOW AS 3 PERCENT. FOR THE REST OF TONIGHT EXPECT CONTINUED BREEZY
NORTH TO NORTHEAST WINDS ACROSS THE CWA...UNDER CLEAR SKIES.
FORECASTS ARE IN GOOD SHAPE AND NO UPDATES ARE NEEDED ATTM.
.PREVIOUS DISCUSSION...
EARLY AFTERNOON WV IMAGERY DEPICTS WEST COAST RIDGE AMPLIFICATION
FURTHER STEEPENING WITH A SUBTROPICAL LOW NEAR 23N 125W STUCK IN
PLACE AND REMOVED FROM THE GENERAL FLOW PATTERN. SUBTROPICAL
MOISTURE ASSOCIATED WITH THE LATTER FEATURE WILL REMAIN SOUTH OF THE
FORECAST AREA AS LIMITING STREAMLINES RETARD ANY NORTHWARD
PROPAGATION. OTHERWISE...WITH THE ENTIRE NORTH AMERICAN FLOW PATTERN
REMAINING BLOCKED...THE AFOREMENTIONED RIDGE WILL CONTINUE TO
AMPLIFY AND NARROW IN WAVELENGTH THROUGH THURSDAY FORCING CONTINUED
SFC PRESSURE RISES OVER THE NRN ROCKIES/GREAT BASIN. OBJECTIVE
ANALYSIS AND OBSERVATIONAL DATA SHOWS A 1040+MB SFC HIGH SITUATED
ACROSS IDAHO...WITH PRESSURE RISES GENERALLY WANING IN A TYPICAL
DIURNAL FASHION OVER THE MAJORITY OF ARIZONA. HOWEVER...A STEEP 10MB
KTUS-KLAS SFC PRESSURE GRADIENT ALREADY EXISTS...AND WILL BE
MAINTAINED FOR THE NEXT 48 HOURS. THUS...BREEZY CONDITIONS WILL
PREVAIL THOUGH WIND ADVISORIES ARE SET TO EXPIRE THIS AFTERNOON WITH
SPOTTY LOCATIONS REACHING THRESHOLDS. FIRE WEATHER CONCERNS HAVE
BEEN MORE JUSTIFIED WITH PERSISTENT GUSTY WINDS AND RELATIVE
HUMIDITY VALUES FALLING AS LOW AS 3-4 PERCENT. WITH A NEAR REPEAT
PERFORMANCE WEDNESDAY...HEADLINES FOR DANGEROUS CONDITIONS HAVE BEEN
EXTENDED AND EXPANDED STARTING AFTER SUNRISE.
ONE NOTABLE DIFFERENCE IN MODEL OUTPUT OF LATE IS THE APPEARANCE OF
A SHORTWAVE AND LOBE OF VORTICITY ROTATING SOUTHWARD THROUGH EASTERN
ARIZONA ON THE WESTERN PERIPHERY AN IMMENSE MIDWEST CUTOFF LOW
PRESSURE SYSTEM. WHILE SOME INCREASE IN MID/UPPER LEVEL MOISTURE
WOULD BE LIKELY IN THE FORM OF CLOUD COVER...THE MOST SALIENT
EFFECTS TO SENSIBLE WEATHER WILL BE PROLONGED SHARP ANTI-CYCLONIC
FLOW FORCING PERSISTENT UPSTREAM SFC PRESSURE RISES (HENCE CONTINUED
GUSTY WINDS)...AND A SUBTLE DELAY IN THE OVERALL WARMING TREND AS
THE COLD CORE ALOFT GRAZES THE REGION.
FRIDAY THROUGH MONDAY...
THE FLOW PATTERN OVER NORTH AMERICA SHIFTS TOWARD LESS AMPLIFICATION
BEGINNING FRIDAY AS THE DOWNSTREAM BLOCK BREAKS DOWN. THIS ENABLES
WARMER AIR TO MOVE FURTHER INLAND FOR WARMER TEMPERATURES FRIDAY AND
SATURDAY AND LITTLE CHANGE SUNDAY. THIS WILL TAKE US WELL ABOVE
NORMAL. MADE ONLY SUBTLE TWEAKS TO NUMBERS FROM PREVIOUS PACKAGE.
THUS HELD OFF ON 100 FOR SKY HARBOR SATURDAY BUT WE WILL BE CLOSE.
DIFFERENCES BETWEEN THE ECWMF AND GFS BECOME LARGER EARLY NEXT WEEK
AS THEY HANDLE THE FLOW PATTERN OVER THE PACIFIC DIFFERENTLY. THE
ECMWF AND GEM FAVOR MORE ZONAL FLOW OVER NORTH AMERICA WHILE THE GFS
DIGS A PACIFIC NORTHWEST TROUGH FURTHER SOUTH. THE ENSEMBLE MEANS
GENERALLY SUPPORT THE RESPECTIVE OPERATIONAL RUNS. SHOWED SOMEWHAT
COOLER TEMPS FOR MONDAY LEANING TOWARD EC PER NCEP DISCUSSION.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
WIDESPREAD NORTH-NORTHEAST WINDS WITH GUSTS TO 25 MPH PERSIST ACROSS
THE AREA THIS AFTERNOON...WINDS WILL DIMINISH SOMEWHAT AFTER
SUNSET...BUT STRONGER THAN AVERAGE NORTH-NORTHEAST FLOW WILL PERSIST
OVERNIGHT INTO WEDNESDAY MORNING. 2-3KFT LOW LEVEL WIND SHEAR OF 35
KT MAY BE AN ISSUE AT KPHX/KIWA/KSDL ONCE AGAIN BETWEEN 08-14Z
WEDNESDAY. GUSTS AS HIGH AS 35 KT WILL ONCE AGAIN BE COMMON ACROSS
THE LOWER DESERTS STARTING AROUND 14Z WEDNESDAY AND CONTINUING INTO
THE AFTERNOON HOURS BEFORE DIMINISHING.
SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
WINDY CONDITIONS WILL DEVELOP DOWN THE CO RIVER VALLEY AGAIN EARLY
WEDNESDAY MORNING. NORTHERLY WINDS AROUND 12-15KT WITH INTERMITTENT
GUSTS TO 25KT WILL PERSIST AT KIPL/KBLH OVERNIGHT...INCREASING AND
GUSTING UP TO 40 MPH AFTER 15Z WEDNESDAY. WINDS WILL REMAIN ELEVATED
DURING THE DAY WITH THE POTENTIAL FOR BLOWING DUST REDUCING
VISIBILITY BEFORE DIMINISHING LATER WEDNESDAY AFTERNOON.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
FRIDAY THROUGH TUESDAY...
MUCH WEAKER AND MORE TYPICAL DIURNALLY FORCED WINDS CAN BE EXPECTED
FRIDAY THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. HOWEVER DESPITE
THE WEAKER WINDS...TEMPERATURES WILL INCREASE TO ABOVE NORMAL LEVELS
WITH MANY LOWER ELEVATION LOCATIONS APPROACHING (OR POSSIBLY LOCALLY
EXCEEDING) THE 100 DEGREE MARK AS AFTERNOON MINIMUM HUMIDITY LEVELS
FALL WELL INTO THE SINGLE DIGITS (IN SOME CASES BELOW 5 PERCENT).
OVERNIGHT RECOVERY WILL ONLY BE POOR TO FAIR THROUGHOUT THE ENTIRE
PERIOD.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...RED FLAG WARNING FROM 7 AM TO 5 PM MST WEDNESDAY
AZZ020>023-025>028.
CA...RED FLAG WARNING FROM 7 AM TO 5 PM PDT WEDNESDAY CAZ031>033.
&&
VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
DISCUSSION...CB
PREVIOUS DISCUSSION...MO/AJ
AVIATION...MEYERS
FIRE WEATHER...MEYERSHazardous weather outlook, Apr 29, 3:31 PM PDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 331 PM MST TUE APR 29 2014 AZZ021>023-026>028-302245- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 331 PM MST TUE APR 29 2014 ...RED FLAG WARNING IN EFFECT FROM 7 AM TO 5 PM MST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT. BREEZY CONDITIONS WILL CONTINUE INTO THIS EVENING WITH FREQUENT GUSTS AROUND 30 MPH. THIS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ACROSS ELEVATED OVERPASSES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. BREEZY TO WINDY CONDITIONS CAN BE EXPECTED AGAIN WEDNESDAY CREATING THE POTENTIAL FOR LOCALIZED BLOWING DUST OVER PARTS OF NORTHERN PINAL COUNTY DURING THE MORNING HOURS. VERY DRY AIR WILL BE IN PLACE LEADING TO DANGEROUS FIRE WEATHER CONDITIONS THROUGHOUT THE DAY ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ025-302245- YUMA/MARTINEZ LAKE AND VICINITY- 331 PM MST TUE APR 29 2014 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 7 AM TO 5 PM MST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY NORTH WINDS UP TO 30 MPH WILL LEAD TO DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES ALONG I-10 THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. BREEZY TO WINDY CONDITIONS CAN BE EXPECTED AGAIN WEDNESDAY WITH VERY DRY AIR IN PLACE LEADING TO DANGEROUS FIRE WEATHER CONDITIONS THROUGHOUT THE DAY ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020-CAZ031-302245- LOWER COLORADO RIVER VALLEY AZ-LOWER COLORADO RIVER VALLEY CA- 331 PM MST TUE APR 29 2014 /331 PM PDT TUE APR 29 2014/ ...RED FLAG WARNING IN EFFECT UNTIL 5 PM MST /5 PM PDT/ THIS AFTERNOON... ...WIND ADVISORY IN EFFECT UNTIL 4 PM MST /4 PM PDT/ THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 7 AM MST /7 AM PDT/ TO 5 PM MST /5 PM PDT/ WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. WIND ADVISORY. STRONG NORTHERLY WINDS...VERY DRY AIR...AND DRY FUELS WILL CREATE RED FLAG CONDITIONS THROUGH THIS EVENING. MOTORISTS SHOULD BE PREPARED FOR STRONG CROSS WINDS ON EAST-WEST ORIENTED ROADWAYS SUCH AS I-10. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. DANGEROUS FIRE WEATHER CONDITIONS WILL EXIST AGAIN ON WEDNESDAY WITH A RED FLAG WARNING IN EFFECT. NORTHERLY WINDS WILL ONCE AGAIN GUST TO 35 MPH FOR MUCH OF THE DAY CREATING DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES ALONG EAST-WEST ORIENTED HIGHWAYS SUCH AS I-10. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ032-033-302245- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 331 PM PDT TUE APR 29 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 7 AM TO 5 PM PDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. STRONG NORTHERLY WINDS WILL WEAKEN BY THIS EVENING...HOWEVER MOTORISTS SHOULD BE STILL BE PREPARED FOR DIFFICULT DRIVING CONDITIONS AND CROSS WINDS ON EAST-WEST ORIENTED ROADWAYS SUCH AS I-10. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. DANGEROUS FIRE WEATHER CONDITIONS WILL EXIST AGAIN ON WEDNESDAY WITH A RED FLAG WARNING IN EFFECT. NORTHERLY WINDS WILL ONCE AGAIN GUST TO 35 MPH FOR MUCH OF THE DAY CREATING DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES ALONG EAST-WEST ORIENTED HIGHWAYS SUCH AS I-10 AND I-8. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ030-302245- JOSHUA TREE NATIONAL PARK- 331 PM PDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GUSTY NORTH WINDS UP TO 35 MPH CAN BE EXPECTED AGAIN ON WEDNESDAY. MOTORISTS DRIVING THROUGH THE PARK...OR OUTDOOR ENTHUSIASTS SHOULD BE PREPARED FOR WINDY CONDITIONS THROUGHOUT THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
Nearby
Wind Advisories in California, 2014Wind Advisories in Arizona, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.